# SDR ASOA2015112914168

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL CORRODED LBL9 FS 830.40-847.00+62.  EVALUATED SEAT RAIL, LBL9 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  RERMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A07.  REPLACED SEAT RAIL AT LBL9, FS 830.40-847+62.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M AS WRITTEN.
